BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Analysis of a class of boundary value problems depending on left and right Caputo fractional derivatives

Participants in the publication
Pedro R.S. Antunes (Author)
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Rui A.C. Ferreira (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Scope
International

Refereeing
Yes

Date of Publication
2017-07

Where published
Communications in Nonlinear Science and Numerical Simulation

Publication Identifiers
ISSN - 1007-5704

Publisher
Elsevier BV

Volume
48

Number of pages
15
Starting page
398
Last page
413

Document Identifiers
DOI - https://doi.org/10.1016/j.cnsns.2017.01.017
URL - http://dx.doi.org/10.1016/j.cnsns.2017.01.017

Keywords
Fractional calculus Caputo derivative Boundary value problem Radial basis functions


Export

APA
Pedro R.S. Antunes, Rui A.C. Ferreira, (2017). Analysis of a class of boundary value problems depending on left and right Caputo fractional derivatives. Communications in Nonlinear Science and Numerical Simulation, 48, 398-413. ISSN 1007-5704. eISSN . http://dx.doi.org/10.1016/j.cnsns.2017.01.017

IEEE
Pedro R.S. Antunes, Rui A.C. Ferreira, "Analysis of a class of boundary value problems depending on left and right Caputo fractional derivatives" in Communications in Nonlinear Science and Numerical Simulation, vol. 48, pp. 398-413, 2017. 10.1016/j.cnsns.2017.01.017

BIBTEX
@article{44293, author = {Pedro R.S. Antunes and Rui A.C. Ferreira}, title = {Analysis of a class of boundary value problems depending on left and right Caputo fractional derivatives}, journal = {Communications in Nonlinear Science and Numerical Simulation}, year = 2017, pages = {398-413}, volume = 48 }